# SDR JJBA20210927051

- Difficulty date: September 27, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N11184
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500917
- Aircraft time: 38,203 hours, 24,398 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

BLEED 1 OVERTEMP DURING CLIMB IN ICING. FAN AIR VALVE DEFECTIVE. LEFT SIDE FAN AIR VALVE REMOVED. RIGHT SIDE FAN AIR VALVE REMOVED AND INSTALLED IN LEFT POSITION. VALVE FUNCTIONING AS IT SHOULD. VALVE THAT WAS INSTALLED FOR T/S, REMOVED AND REINSTALLED IN RIGHT POSITION
